MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fever (1858); Insufficient Information (4580)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry that a patient with a 19mm 11500a aortic valve was explanted after an implant duration of 5 years, 10 months due to unknown reason.The aortic valve was replaced with a 19mm 11500a valve.The patient was in recovery post procedure.The patient concomitantly underwent a mvr with a 25mm 11400m valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
Manufacturer narrative: updated sections b5, b7, g3, g6, h2, h6 health effect - clinical code, and device code(s).Corrected data: based on the additional information, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a patient with a 19mm 11500a aortic valve was explanted after an implant duration of 5 years, 10 months prophylactically due to endocarditis of the mitral valve.The patient presented with fevers.The aortic valve was replaced with a 19mm 11500a valve.The patient was in recovery post procedure in stable condition in icu, discharged on pod#19.The patient concomitantly underwent a mvr with a 25mm 11400m valve.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key22163653
Report Number2015691-2025-04648
Device Sequence Number12988491
Product Code LWR
UDI-Device Identifier00690103194968
UDI-Public(01)00690103194968(17)190929
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2019
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale